# SDR CA130306009

- Difficulty date: March 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,491 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: C0211
- Condition: Corroded
- Location: Tail Rotor
- Component: Robsin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50/100 HR INSPECTION OF THE HELICOPTER, THE TAIL ROTOR GEARBOX OUTPUT SHAFT WAS FOUND TO HAVE SOME CORROSION PITTING.  MINOR CORROSION ALSO FOUND ON TAIL ROTOR PITCH CHANGE ASSEMBLY, PN: C031-1, SN: 3693.  TAIL ROTOR GEARBOX AND PITCH CHANGE REPLACED.  LATER INSPECTION OF THE OUTPUT SHAFT FOUND CORROSION PITTING DEPTH OF 0.00025". ALLOWABLE LIMIT IS 0.002". CORROSION REMOVED AND ASSY RETURNED TO STORES AS SERVICEABLE COMPONENT.
